# SDR FDEA201008233103

- Difficulty date: August 23, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6012501
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR3 AIRCON - AFT OF DOOR CUTOUT AT APPROX STA 524 TO STA 540 BETWEEN LONGERON 31 RT AND LONGERON 32 RT FOUND WITH EXISTING REPAIR. EXISTING REPAIR AT NR3 AIRCON - AFT OF DOOR CUTOUT AT APPROX STA 524 TO STA 540 BETWEEN LONGERON 31 RT AND LONGERON 32 RT EVALUATED AND FOUND   PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER REMOVED IAW SRM 51-31-01, VOL II, REV 96. NEW REPAIR ACCOMPLISHED IAW SRM 53-50-00, FIG 3, VOL I, REV 96. EO 8-5100-7-5001 A7 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
